Per citar aquest document: http://ddd.uab.cat/record/128220
Conjugacy in Houghton's groups
Antolín, Yago (University of Neuchâtel. Mathematics Department)
Burillo, José (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV)
Martino, Armando (University of Southampton. School of Mathematics)

Data: 2015
Resum: Let n ∈ N. Houghton’s group Hn is the group of permutations of {1, . . . , n} × N, that eventually act as a translation in each copy of N. We prove the solvability of the conjugacy problem and conjugator search problem for Hn, n ≥ 2.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Houghton group ; Permutation groups ; Conjugacy problem
Publicat a: Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 3-16, ISSN 2014-4350

DOI: 10.5565/PUBLMAT_59115_01


14 p, 400.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-01-19, darrera modificació el 2016-06-04



   Favorit i Compartir